A new family of k- Gaussian Fibonacci numbers

Sait Taş


In this manuscript, a new family of k- Gaussian Fibonacci numbers has been identified and some relationships between this family and known Gaussian Fibonacci numbers have been found. Also, I the generating functions of this family for k=2 has been obtained.

Tam Metin:



Horadam, A.F., Complex Fibonacci Numbers and Fibonacci Quaternions, American Mathematics Monthly, 70, 289-291, (1963).

Berzsenyi,G., Gaussian Fibonacci numbers, The Fibonacci Quarterly,15, 223-236, (1977).

Mikkawy, M. and Sogabe, T., A new family of k-Fibonacci numbers, Applied Mathematics and Computation, 215, 4456-4461, (2010).

Karduman, E., On determinants of matrices with general Fibonacci numbers entries, Applied Mathematics and Computation, 167, 670–676, (2005).

Akbulak, M., Bozkurt, D., On the order-m generalized Fibonacci k-numbers, Chaos Soliton Fractal, 42(3), 1347-1355, (2009),.

Dunlap, R.A., The golden ratio and Fibonacci numbers, World Scientific Press, Singapore, 1997.

Falcon, S., Plaza, A., The k-Fibonacci sequence and the Pascal 2-triangle, Chaos Soliton Fractal, 33, 38–49, (2007).

Grabowski, A., Wojtecki, P., Lucas numbers and generalized Fibonacci numbers, Formalized Mathematics. 12, 329–334, (2004).

Kiliç, E., Tasci, D. Generalized order-k Fibonacci and Lucas numbers, Rocky Mountain Journal of Mathematics, 38, 1991–2008, (2008).

Öcal, A.A., Tuglu, N., Altinisik, E., On the representation of k-generalized Fibonacci and Lucas numbers, Applied Mathematics and Computation. 170, (2005).

Shiu, W.C., Lam, P.C.B., More on the generalized Fibonacci numbers and associated bipartite graphs, International Journal of Mathematics, 3, 5–9, (2003).


  • Şu halde refbacks yoktur.

Telif Hakkı (c) 2019 Sait Taş

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.